Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can prolonged use of Nikoran cause severe headaches ?

I was given Nikoran 10 mg after angeography .I had it for two yrs. Since the last five days I am having severe headache . Theis could be due to the medicines long use? Kindly advise .I am 83years old male living in New Delhi,Inia
Asked On : Tue, 14 Jun 2011
Answers:  2 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Good evening Tejprabha ji
Nicorandil (nikoran) is very effective drug in longterm management of coronary artey disease having side effects like flushing, palpitation, headache , nausea and vomiting.
Though you are not at maximum dose still it could be the reason. You should consult your cardiologist at earliest.
Answered: Tue, 14 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
This tablet has side effect of having headache,
But if there is no option and strictly to continued you have to continue,
But dose can be reduce if your cardiologist permits.
ok and bye.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor